Paper Title:
The Model of Reliability for a Repairable System
  Abstract

In this paper we consider the system of M/M/N queue with service interrup-tions , therates of server breakdown are different between busy time and idle time, and thereis one repairman ite system. We give out the group of equations for the steady state distribution of the number of effective servers. We obtain the steady-state probabilities of the states and the steady-state availability of the system. This document

  Info
Periodical
Key Engineering Materials (Volumes 474-476)
Edited by
Garry Zhu
Pages
1715-1719
DOI
10.4028/www.scientific.net/KEM.474-476.1715
Citation
X. Xiao, J. B. Li, L. Ma, "The Model of Reliability for a Repairable System", Key Engineering Materials, Vols. 474-476, pp. 1715-1719, 2011
Online since
April 2011
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Wee Meng Yeo, Xue Ming Yuan
Abstract:We consider a manufacturing system which takes vacation and subjects to breakdown. Items arrive to the production facility according to a...
316
Authors: Rui Ling Tian, De Quan Yue, Xi Jun Wu
Chapter 3: Modeling and Simulation
Abstract:In this paper, we present an analysis for an queue with balking and state-dependent service. By using the block matrix solution, we first...
732
Authors: Wojciech M. Kempa, Iwona Paprocka, Krzysztof Kalinowski, Cezary Grabowik
Chapter 3: Parts and Components of Industrial Equipments
Abstract:An operation of a single-machine manufacturing system is modeled by an unreliable finite-buffer-type queuing system with Poisson arrivals, in...
505
Authors: Ching Chang Kuo, Jau Chuan Ke
Chapter 8: Computational Methods and Algorithms, Communication and Applied Information Technologies
Abstract:This paper studies Optimal NT policies for a k-phase service M/G/1 system with Bernoulli vacation schedule. The system contains an unreliable...
768